A Remark on the Preceding paper of Fucik and Krbec.

Peter Hess

Mathematische Zeitschrift (1977)

  • Volume: 155, page 139-142
  • ISSN: 0025-5874; 1432-1823

How to cite


Hess, Peter. "A Remark on the Preceding paper of Fucik and Krbec.." Mathematische Zeitschrift 155 (1977): 139-142. <http://eudml.org/doc/172552>.

author = {Hess, Peter},
journal = {Mathematische Zeitschrift},
pages = {139-142},
title = {A Remark on the Preceding paper of Fucik and Krbec.},
url = {http://eudml.org/doc/172552},
volume = {155},
year = {1977},

AU - Hess, Peter
TI - A Remark on the Preceding paper of Fucik and Krbec.
JO - Mathematische Zeitschrift
PY - 1977
VL - 155
SP - 139
EP - 142
UR - http://eudml.org/doc/172552
ER -

Citations in EuDML Documents

  1. Pavel Drábek, Solvability of nonlinear problems at resonance
  2. Antonio Ambrosetti, Giovanni Mancini, Theorems of existence and multiplicity for nonlinear elliptic problems with noninvertible linear part
  3. Peter Hess, Nonlinear perturbations of linear elliptic and parabolic problems at resonance : existence of multiple solutions
  4. Pavel Drábek, Existence and multiplicity results for some weakly nonlinear elliptic problems at resonance
  5. Svatopluk Fučík, Nonlinear potential equations with linear parts at resonance

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.